Title: Synovial chondromatosis of the temporomandibular joint
Authors: Demeulemeester, L J ×
Bossuyt, Michel
Casselman, Jan
Deschepper, C
Ectors, Nadine
Van Damme, Boudewijn #
Issue Date: Jun-1988
Series Title: International journal of oral and maxillofacial surgery vol:17 issue:3 pages:181-2
Abstract: A case of synovial chondromatosis of the temporomandibular joint is reported. The clinical, radiological, pathological and surgical features are discussed.
ISSN: 0901-5027
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Translational Cell & Tissue Research
Medicine Teaching Programs
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science